MathSciNet Relay Station
MathSciNet bibliographic data
MR1326951 (96i:22013) 22D15 (20F18 22D20 22E25 22E27 46L55 46L87)
Lüdeking, Armin; Poguntke, Detlev Cocycles on abelian groups and primitive ideals in group $C\sp *$-algebras of two step nilpotent groups and connected Lie groups. J. Lie Theory 4 (1994), no. 1, 39–103.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement